JournalsprimsVol. 46, No. 1pp. 183–200

Thom Polynomials and Schur Functions: The Singularities <em>A</em><sub>3</sub>(−)

  • Alain Lascoux

    Université de Paris-Est, Marne-la-Vallée, France
  • Piotr Pragacz

    Polish Academy of Sciences, Warsaw, Poland
Thom Polynomials and Schur Functions: The Singularities <em>A</em><sub>3</sub>(−) cover
Download PDF

Abstract

Combining the “method of restriction equations” of Rimányi et al. with the techniques of symmetric functions, we establish the Schur function expansions of the Thom polynomials for the Morin singularities _A_3 : (C•, 0) → (C•+k, 0) for any nonnegative integer k.

Cite this article

Alain Lascoux, Piotr Pragacz, Thom Polynomials and Schur Functions: The Singularities <em>A</em><sub>3</sub>(−). Publ. Res. Inst. Math. Sci. 46 (2010), no. 1, pp. 183–200

DOI 10.2977/PRIMS/5